Expansion of power series into P-fractions.
Mathematische Zeitschrift, Tome 80 (1962), pp. 209-216
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1962__80_170098,
author = {Arne Magnus},
title = {Expansion of power series into {P-fractions.}},
journal = {Mathematische Zeitschrift},
pages = {209--216},
year = {1962},
volume = {80},
zbl = {0106.28202},
url = {http://geodesic.mathdoc.fr/item/MZ_1962__80_170098/}
}
Arne Magnus. Expansion of power series into P-fractions.. Mathematische Zeitschrift, Tome 80 (1962), pp. 209-216. http://geodesic.mathdoc.fr/item/MZ_1962__80_170098/